MathSciNet Relay Station
MathSciNet bibliographic data
MR2864662 (2012k:65171) 65Q99 (34A25)
Aslan, İsmail The discrete $(G'/G)$-expansion method applied to the differential-difference Burgers equation and the relativistic Toda lattice system. Numer. Methods Partial Differential Equations 28 (2012), no. 1, 127–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement